# SDR AALA201803069005

- Difficulty date: March 2, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 3,204 hours, 1,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER PLASTIC LENS CRACKED.  REPLACED R1 DOOR SLIDE LENS IAW AMM  25-66-01.
